Differential and Integral Equations

Global existence for hyperbolic-parabolic systems with large periodic initial data

Florence Hubert

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

One considers hyperbolic--parabolic systems $ u_t+(f(u))_x=(B(u)u_x)_x$ in one space dimension. For large periodic initial data and for a wide class of such systems, we establish the global existence of ``weak'' solutions. These results can be applied to general systems provided they admit a compact invariant domain. We develop the case of a particular $2\times 2$ system, the Keyfitz--Kranzer system.

Article information

Source
Differential Integral Equations, Volume 11, Number 1 (1998), 69-83.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367414135

Mathematical Reviews number (MathSciNet)
MR1607988

Zentralblatt MATH identifier
1004.35057

Subjects
Primary: 35M10: Equations of mixed type
Secondary: 35K45: Initial value problems for second-order parabolic systems 35K55: Nonlinear parabolic equations 35L60: Nonlinear first-order hyperbolic equations

Citation

Hubert, Florence. Global existence for hyperbolic-parabolic systems with large periodic initial data. Differential Integral Equations 11 (1998), no. 1, 69--83. https://projecteuclid.org/euclid.die/1367414135


Export citation